Journal of Differential Geometry

Supersymmetry and Morse theory

Edward Witten

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 17, Number 4 (1982), 661-692.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214437492

Mathematical Reviews number (MathSciNet)
MR683171

Zentralblatt MATH identifier
0499.53056

Subjects
Primary: 58G99
Secondary: 53C99: None of the above, but in this section 81G20

Citation

Witten, Edward. Supersymmetry and Morse theory. J. Differential Geom. 17 (1982), no. 4, 661--692. http://projecteuclid.org/euclid.jdg/1214437492.


Export citation